MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 136545500
Medical Device Problem Codes Biocompatibility (2886); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Test Result (2695); No Code Available (3191)
Date of Event 05/07/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: lawyer.
 
Event or Problem Description
Ppf alleges dislocation and elevated metal ions after the first revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11/13 S-ROM 40MM M SPEC+9
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8594704
Report Number1818910-2019-92952
Device Sequence Number2042514
Product Code JDI
UDI-Device Identifier10603295033851
UDI-Public10603295033851
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Catalogue Number136545500
Device Lot Number2471719
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date05/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR